Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 99, NWS St. Louis, MO

May 31, 2013Lincoln County, Saint Charles County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2013, 6:56 PM CDT for Lincoln County, Saint Charles County, Warren County, Missouri. It was in force for 34 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 6:56 PM CDT (23:56 UTC)
Expired
May 31, 2013, 7:30 PM CDT
In force
34 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Lincoln County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 7:00 PM CDTTSTM WND DMGHawk Point, MOPOWER LINES BLOWN DOWN
May 31, 7:17 PM CDTTSTM WND GST 60Troy, MO
May 31, 7:20 PM CDTFUNNEL CLOUDWentzville, MOAN OFF DUTY OFFICER REPORTED A FUNNEL CLOUD AT SOUTH POINTE PRAIRIE ROAD SOUTH AND JUST WEST OF WENTZVILLE.
May 31, 7:34 PM CDTHAIL 0.25Troy, MO
May 31, 7:40 PM CDTFUNNEL CLOUD1 Sw Wentzville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 5:45 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WUUS53 KLSX 312356
SVRLSX
MOC113-183-219-010030-
/O.NEW.KLSX.SV.W.0099.130531T2356Z-130601T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 730 PM CDT

* AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWK
  POINT...AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  WRIGHT CITY...TROY...WENTZVILLE...DAVIS...MOSCOW MILLS...CAVE...
  FORISTELL...FLINT HILL AND NEW HOPE.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3914 9077 3878 9080 3876 9119 3914 9114
TIME...MOT...LOC 2357Z 268DEG 36KT 3891 9105

HAIL...1.00IN
WIND...70MPH

$$

GLASS
2 follow-up statements
574 
WWUS53 KLSX 010010
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 PM CDT FRI MAY 31 2013

MOC113-183-219-010030-
/O.CON.KLSX.SV.W.0099.000000T0000Z-130601T0030Z/
LINCOLN MO-ST. CHARLES MO-WARREN MO-
710 PM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WARREN...NORTHWESTERN ST. CHARLES AND CENTRAL LINCOLN COUNTIES UNTIL
730 PM CDT...

AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TROY...AND
MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
WENTZVILLE...MOSCOW MILLS...FLINT HILL AND NEW HOPE.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3914 9077 3878 9080 3876 9119 3914 9114
TIME...MOT...LOC 0010Z 266DEG 29KT 3893 9095

HAIL...1.00IN
WIND...70MPH

$$

GLASS
592 
WWUS53 KLSX 010031
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT FRI MAY 31 2013

MOC113-183-219-010041-
/O.EXP.KLSX.SV.W.0099.000000T0000Z-130601T0030Z/
LINCOLN MO-ST. CHARLES MO-WARREN MO-
731 PM CDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN... 
NORTHWESTERN ST. CHARLES AND CENTRAL LINCOLN COUNTIES HAS BEEN 
REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3914 9077 3878 9080 3876 9119 3914 9114
TIME...MOT...LOC 0010Z 266DEG 29KT 3893 9095

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:26 PM CDT, 30 minutes earlier.

Area forecast discussion, May 31, 6:26 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
626 PM CDT FRI MAY 31 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 350 PM CDT FRI MAY 31 2013

PRIMARY FOCUS FOR THE SHORT TERM IS THE CONVECTIVE TRENDS FOR THE
REST OF THE AFTERNOON AND THIS EVENING.  OUTFLOW BOUNDARY FROM THIS
MORNING'S MCS HAS LAID OUT ACROSS CENTRAL MISSOURI AND EXTENDS
ACROSS THE STL METRO AREA.  IT'S A LITTLE MORE DIFFICULT TO PICK OUT
IN SURFACE OBS...BUT IT'S OUT THERE.  ATMOSPHERE IS BECOMING VERY
UNSTABLE WHERE MORNING CLOUDS HAVE CLEARED OUT IN CENTRAL AND
SOUTHWEST MISSOURI WITH SBCAPE VALUES RISING ABOVE 3000 J/KG.  18Z
SPECIAL SOUNDING OUT OF KSGF HAS AN EYE-POPPING EML ABOVE A WEAK
CAPPING INVERSION.  KINEMATICS ARE EQUALLY IMPRESSIVE WITH 0-6KM
BULK SHEAR OF 40-50KTS AND 0-1KM SRH IN EXCESS OF 300 M2/S2.  THE
SPC SIG-TOR MESOANALYSIS PARAMETER BULLSEYES CENTRAL/SOUTH CENTRAL
MISSOURI...AND SPC HAS ISSUED A TORNADO WATCH EFFECTIVE UNTIL 03Z.
CURRENT THINKING IS THAT CONVECTION WILL BUILD NORTHEAST OUT OF
OKLAHOMA INTO SOUTHWEST AND FINALLY CENTRAL MISSOURI THROUGH THE
EARLY EVENING.  SUPERCELLS CAPAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES DO APPEAR TO BE THE INITIAL
MODE OF CONVECTION.  STILL THINKING THAT DISCRETE CELLS WILL GROW
UPSCALE INTO A SEVERE MCS.  DAMAGING WINDS...LEWPS AND BOWS WILL BE
THE RESULT.  STILL LOOKS LIKE THERE COULD BE HEAVY RAIN AS CELLS
TRAIN OVER THE SAME AREAS BEFORE THE LINE ACCELLERATES SOUTHEAST
AFTER MIDNIGHT.

CARNEY

.LONG TERM...(SATURDAY THROUGH NEXT FRIDAY)
ISSUED AT 350 PM CDT FRI MAY 31 2013

THE UPPER LOW OVER EASTERN SOUTH DAKOTA WILL FINALLY OPEN UP AND
LIFT OUT AS AN OPEN WAVE LATE SATURDAY.  THIS WILL SHOVE THE COLD
FRONT THROUGH THE AREA BY LATE SATURDAY EVENING.  STILL HAVE A GOOD
CHANCE OF MORE RAIN THROUGH THE DAY SATURDAY UNTIL THE FRONT COMES
THROUGH.  THE THREAT OF SEVERE WEATHER CONTINUES AHEAD OF THE FRONT
FOR SATURDAY AFTERNOON.  NAM IS FORECASTING MLCAPE IN EXCESS OF 1600
J/KG AND 40KTS PLUS 0-6KM BULK SHEAR.  WE'LL SEE HOW MUCH OF THAT
FORECAST INSTABILITY IS ACTUALLY REALIZED...BUT TI DOES LOOK
PLAUSIBLE.

AFTER THE FRONT FINALLY COMES THROUGH WE SHOULD DRY OUT AND COOL
DOWN.  TEMPERATURES SHOULD BE 5 TO 10 DEGREES BELOW NORMAL SUNDAY
AND MONDAY...AND BETTER YET IT WILL BE MUCH LESS HUMID WITH
DEWPOINTS DROPPING INTO THE 50S...EVEN THE UPPER 40S IN NORTHEAST
MISSOURI/WEST CENTRAL ILLINOIS.

MEDIUM RANGE MODELS CONTINUE TO BRING RAIN BACK INTO THE PLAINS AND
WESTERN MISSOURI TUESDAY INTO WEDNESDAY ON INCREASING LOW LEVEL
SOUTHERLY FLOW.  FORECAST QPF OVERSPREADS THE AREA TUESDAY NIGHT
INTO WEDNESDAY.  NOTHING LOOKS PARTICULARLY SEVERE OR WET AT THIS
TIME...SO PERHAPS WE'LL JUST GET SOME BENEFICIAL RAIN RATHER THAN
FLOODING RAIN FOR A CHANGE.  TEMPERATURES WILL MODERATE TOWARD
SEASONAL NORMALS BY MIDWEEK.

CARNEY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 621 PM CDT FRI MAY 31 2013

FOCUS WILL BE TSRA THIS EVENING AND INTO OVERNIGHT. EXPECT A
RAPIDLY EVOLVING SITUATION TONIGHT AND WILL KEEP UPDATES GOING AS
NEEDED. NUMEROUS TSRA HEADED INTO STL/SUS/CPS THAT WILL BE CAPABLE
OF PRODUCING TORNADOES/HAIL/HIGH WINDS. TSRA ARE CURRENTLY MOVING
E OF COU AREA...BUT ANTICIPATE SOME MORE DEVELOPMENT BEHIND THE
FIRST LINE THIS EVENING. UIN WILL SEE SOME ISOD TS WITH SHRA THIS
EVENING...BUT CURRENTLY DO NOT ANTICIPATE SVR WX ATTM.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
     MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 31, 4:03 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT FRI MAY 31 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
403 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

ANOTHER ROUND OF THUNDERSTORMS WILL OCCUR TONIGHT. THE STORMS ARE
EXPECTED TO BE SEVERE. DAMAGING WINDS...LARGE HAIL AND TORNADOES
ARE LIKELY WITH THESE STORMS.

THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE
FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH
EARLY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS
MAY BE SEVERE.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TONIGHT. IN ADDITION TO SEVERE
WEATHER...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER
AN INCH OR ANY FLOODING THAT THEY OBSERVE.

CARNEY

In the hours before

Local storm report, May 31, 6:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             HICKORY HILL            38.40N  92.36W
05/31/2013  E0.70 INCH       COLE               MO   TRAINED SPOTTER

&&

JP
Local storm report, May 31, 6:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          5 NE MONTGOMERY CITY    39.03N  91.44W
05/31/2013                   MONTGOMERY         MO   LAW ENFORCEMENT

            MONTGOMERY CITY POLICE REPORTED A TORNADO JUST
            NORTHEAST OF MONTGOMERY CITY

&&

GKS
Local storm report, May 31, 6:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             LINN                    38.48N  91.84W
05/31/2013  E1.00 INCH       OSAGE              MO   TRAINED SPOTTER

&&

GKS
Local storm report, May 31, 6:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          2 W BELLFLOWER          39.00N  91.39W
05/31/2013                   MONTGOMERY         MO   LAW ENFORCEMENT

            TORNADO REPORTED 2 MILES WEST OF BELLEFLOWER REPORTED
            BY MISSOURI HIGHWAY PATROL

&&

PRZYBYLINSKI
Local storm report, May 31, 6:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             BELLFLOWER              39.00N  91.35W
05/31/2013  E0.88 INCH       MONTGOMERY         MO   TRAINED SPOTTER

&&

GKS
Local storm report, May 31, 6:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND GST     BERGER                  38.67N  91.34W
05/31/2013  E40 MPH          FRANKLIN           MO   TRAINED SPOTTER

&&

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:03 PM CDTRiver Flood WarningLSXMarion57 hr
May 30, 9:09 PM CDTRiver Flood WarningLSXLincoln67 hr
May 30, 9:14 PM CDTRiver Flood WarningLSXCole3 days
May 30, 10:29 PM CDTAreal Flood WarningLSXBoone12 hr
May 30, 10:57 PM CDTAreal Flood WarningLSXMarion12 hr
May 31, 12:26 AM CDTRiver Flood WarningLSXJefferson, Saint Louis9 days
May 31, 1:35 AM CDTSevere Thunderstorm WarningLSXReynolds55 min
May 31, 1:41 AM CDTFlash Flood WarningLSXIron, Reynolds, Sainte Genevieve, Saint Francois, Washington6 hr
May 31, 7:27 AM CDTFlash Flood WarningLSXBoone, Moniteau6 hr
May 31, 7:51 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau39 min
May 31, 8:24 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau51 min
May 31, 8:56 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage49 min
May 31, 9:32 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Osage, Saint Charles and 1 more43 min
May 31, 9:36 AM CDTRiver Flood WarningLSXJefferson4 days
May 31, 9:57 AM CDTRiver Flood WarningLSXOsage60 hr
May 31, 12:28 PM CDTRiver Flood WarningLSXReynolds70 hr
May 31, 1:35 PM CDTAreal Flood WarningLSXBoone, Callaway, Cole, Moniteau5 hr
May 31, 4:46 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Moniteau44 min
May 31, 5:17 PM CDTFlash Flood WarningLSXBoone, Cole, Moniteau6 hr
May 31, 5:27 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway48 min
May 31, 5:56 PM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Warren49 min
May 31, 6:05 PM CDTTornado WarningLSXCallaway, Montgomery, Warren25 min
May 31, 6:09 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage51 min
May 31, 6:14 PM CDTFlash Flood WarningLSXCallaway6 hr
May 31, 6:22 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage38 min
May 31, 6:26 PM CDTTornado Warning Tornado observedLSXLincoln, Montgomery, Warren34 min
May 31, 6:47 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Saint Charles, Warren43 min
May 31, 6:58 PM CDTFlash Flood WarningLSXCole, Gasconade, Moniteau, Osage6 hr
May 31, 6:58 PM CDTSevere Thunderstorm WarningLSXGasconade, Montgomery, Osage32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.